# SDR AALA20090731TUL06

- Difficulty date: July 31, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 57,858 hours, 24,323 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD CARGO DOOR FORWARD STOP BRACKET (STOP PAD FITTING) AT NUMBER THREE BEAM CRACKED.  REMOVED AND REPLACED STOP BRACKET (STOP PAD FITTING) UNDER ESO 80174.
